MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Hernia (2240)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2009 - patient underwent repair with implant of 3dmax mesh (device 1).(note: there is no operative notes provided for this procedure in plaintiff profile form and medical records).On (b)(6) 2018 - patient was diagnosed with right inguinal hernia thereby underwent robotic assisted repair with implant of 3dmax mesh (device 2).Per op notes, ¿a vertical incision was made.Adhesions were noted in the intraabdominal space, and it was dissected and lysed.A hernia containing cecum and appendix was identified in the right inguinal canal and this was incarcerated in the hernia defect.The hernia sac was taken down.The bladder was densely adhered to the anterior abdominal wall and taken down.The hernia sac was taken out of the right inguinal and completely reduced.A piece of 3dmax mesh (device 2) was placed in the right inguinal canal and covered both the direct, indirect and femoral hernia defect spaces, and secured with sutures.¿ on (b)(6) 2019 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of bard mesh pre-shaped with keyhole (device 3).Per op notes, ¿an oblique incision was made between the right pubic tubercle and right asis.The ilioinguinal nerve was identified, skeletonized and excised.The hernia sac was identified and reduced.A piece of bard mesh pre-shaped with keyhole (device 3) was placed into the right inguinal canal and secured into the pubic tubercle with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note, the manufacturing date (15-aug-2018) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24615616
Report Number1213643-2026-00336
Device Sequence Number18535609
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)230828(10)HUCV2035
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Catalogue Number0115321
Device Lot NumberHUCV2035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight108 KG